Alert archive / Pennsylvania / High Wind Watches in 2011
High Wind Watch 1, NWS State College, PA
NWS State College, PA issued this high wind watch at Feb 18, 2011, 11:00 AM EST for 33 counties in Pennsylvania. It took effect at Feb 19, 2011, 5:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 11:00 AM EST (16:00 UTC)
- In effect from
- Feb 19, 2011, 5:00 AM EST
- Expired
- Feb 18, 2011, 9:18 PM EST
- In force
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717 WWUS71 KCTP 181600 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1100 AM EST FRI FEB 18 2011 ...STRONG WEST TO NORTHWEST WIND GUSTS LIKELY SATURDAY... .THE LARGE PRESSURE DIFFERENCE BETWEEN A STRONG STORM OVER THE CANADIAN MARITIMES...AND HIGH PRESSURE ACROSS THE UPPER GREAT LAKES WILL FUNNEL STRONG NORTHWEST WINDS ACROSS ALL OF CENTRAL PENNSYLVANIA SATURDAY INTO SATURDAY EVENING. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-191000- /O.NEW.KCTP.HW.A.0001.110219T1000Z-110220T0100Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 1100 AM EST FRI FEB 18 2011 ...HIGH WIND WATCH IN EFFECT FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING. * LOCATION...ALL OF CENTRAL PENNSYLVANIA. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 50 TO 55 MPH LIKELY. THERE IS THE POTENTIAL FOR SOME GUSTS AROUND 60 MPH. * TIMING...BEGINNING SHORTLY BEFORE DAYBREAK SATURDAY...ENDING SATURDAY EVENING. * IMPACTS...DOWNED TREE LIMBS. LOCALIZED POWER OUTAGES POSSIBLE FROM DOWNED TREES ON UTILITY LINES WITH GUSTS EXCEEDING 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LAMBERT/GARTNER/KREKELER
1 follow-up statement
853 WWUS71 KCTP 190218 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 918 PM EST FRI FEB 18 2011 ...STRONG WEST TO NORTHWEST WIND GUSTS LIKELY SATURDAY... .THE LARGE PRESSURE DIFFERENCE BETWEEN A STRONG STORM OVER THE CANADIAN MARITIMES...AND HIGH PRESSURE ACROSS THE UPPER GREAT LAKES WILL FUNNEL STRONG NORTHWEST WINDS ACROSS ALL OF CENTRAL PENNSYLVANIA FOR SATURDAY. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-191030- /O.UPG.KCTP.HW.A.0001.110219T1000Z-110220T0100Z/ /O.NEW.KCTP.HW.W.0001.110219T1000Z-110220T0200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 918 PM EST FRI FEB 18 2011 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 9 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 PM EST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...ALL OF CENTRAL PENNSYLVANIA. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH... WITH GUSTS OF 50 TO 60 MPH LIKELY...ESPECIALLY ON THE HIGHER ELEVATIONS. * TIMING...THE ALREADY GUSTY WINDS WILL INCREASE LATE TONIGHT AND DAMAGING 55 TO 60 MPH WIND GUSTS ARE THEN POSSIBLE INTO SATURDAY EVENING. THE STRONGEST WINDS WILL BE DURING THE DAYLIGHT HOURS ON SATURDAY. * IMPACTS...DOWNED TREE LIMBS. LOCALIZED POWER OUTAGES POSSIBLE FROM TREES FALLING ON UTILITY LINES WITH GUSTS EXCEEDING 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ DANGELO
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this high wind watch went out at Feb 18, 7:23 AM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 18, 7:23 AM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 723 AM EST FRI FEB 18 2011 .SYNOPSIS... A STRONG COLD FRONT WILL SWEEP THROUGH PENNSYLVANIA TODAY. A LOW PRESSURE SYSTEM APPROACHING FROM THE MIDWEST WILL TRACK THROUGH PENNSYLVANIA SUNDAY NIGHT. ANOTHER SYSTEM WILL LIKELY PASS SOUTH OF PENNSYLVANIA MONDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SFC ANALYSIS PLACES COLD FRONT OVER SE MICHIGAN AS OF 09Z. DESPITE ABUNDANT PREFRONTAL MOISTURE /SATL DERIVED PWATS NR 200PCT ABV NORMAL/ LITTLE UPSTREAM RADAR ACTIVITY DUE TO BULK OF LG SCALE FORCING PASSING NORTH OF THE LAKES. OROGRAPHIC LIFT WILL RESULT IN THE BEST CHC OF -SHRA ACROSS THE W MTNS BTWN 12Z-15Z W/FROPA...WHILE DOWNSLOPING FLOW SHOULD RESULT IN NO MEASURABLE PRECIP FOR MOST SPOTS EAST OF THE ALLEGHENY RIDGE. ENS MEAN QPF RANGES FROM ARND A TENTH OF AN INCH ACROSS THE NW MTNS...TO A TRACE DOWNWIND /EAST/ OF THE MTNS. AN EXTENSIVE SHIELD OF STRATO CU WILL ACCOMPANY LL JET/MOIST AXIS THIS MORNING. RAPID POST FRONTAL CLEARING CURRENTLY OBSERVED ACROSS THE MIDWEST SHOULD OVERSPREAD CENTRAL PA DURING THE AFTN WITH ARRIVAL OF DRY SLOT. ALTHOUGH THE DESCENDING/RIGHT EXIT REGION OF A 150-160 KT UPPER JET NOSING IN FROM THE UPPER MIDWEST WILL BE UNFAVORABLE FOR MUCH MORE THAN A FEW LIGHT SHOWERS ALONG THE FRONT...IT WILL BE MUCH MORE FAVORABLE FOR TRANSPORTING A GUSTY WESTERLY WIND DOWN TO THE SFC. UPSTREAM OBS AND LATEST MDL SOUNDING DATA SUGGEST GUSTS ARND 30KTS TODAY. ANOMALOUSLY WARM AIR MASS...COMBINED WITH CLEARING SKIES THIS AFTN...WILL SET THE STAGE FOR NR RECORD HIGHS ACROSS THE SUSQ VALLEY. RECORDS OF 63F/69F AT IPT/MDT MAY BE TOUGH TO REACH...BUT IT SHOULD BE CLOSE. TEMPS ALREADY NR 60F ACROSS WESTERN PA AT 09Z. ACROSS THE W MTNS...HIGH TEMPS LIKELY TO BE REACHED EARLY IN THE DAY...WITH NEAR STEADY TEMPS IN THE AFTN. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... MUCH COLDER AIR WILL BE CHANNELED SEWD IN THE WAKE OF THE FROPA FRI NGT...ACCOMPANIED BY GUSTY WNW SFC WINDS. BUFKIT DATA CURRENTLY SUGGESTS GUSTS IN EXCESS OF 40KTS ARE POSSIBLE TONIGHT ACROSS THE N MTNS. HOWEVER...CERTAINTY NOT QUITE THERE TO ISSUE WIND ADV...ESPECIALLY GIVEN THE TIME OF DAY. MAIN FCST CONCERN FOR SATURDAY WILL BE STRONG...GUSTY WINDS. TIGHT PRES GRADIENT PRODUCED BY STORM SYS EAST OF NEW ENG WILL CAUSE CENTRAL PA TO BE BUFFETED WITH NW WINDS. MDL SOUNDINGS SHOWING VERY STEEP/DRY ADIABATIC LAPSE RATES...WHICH SHOULD TAP 50-60KT H85 MOMENTUM ATOP THE BL AND PRODUCE FREQUENT SFC WND GUSTS IN THE 45-55 MPH RANGE. WILL CONVEY THE THREAT OF HIGH WINDS/GUSTS IN THE HWO. ATTM..IT LOOKS LIKE A SOLID ADVY WIND EVENT...WITH EVEN WARNING TYPE GUSTS POSSIBLE ACROSS THE SE ZONES. COORDINATED WITH LWX TO HOLD OFF ON ISSUANCE OF ANY STATEMENTS PENDING 12Z GUIDANCE. STRONG WINDS...DRY AIR MASS AND DRY FINE FUELS PRESENT A POSSIBLE WILDFIRE CONCERN NR THE MASON DIXON LINE ON SATURDAY. HAVE OPTED FOR NO WATCH ATTM...AS CURRENT FCST IS FOR AFTN RH VALUES AOA 30 PCT. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... A RIDGE OF HIGH PRES SLIDES EWD FROM THE UPPER MIDWEST SAT NGT. MDL DATA ARE IN GOOD AGREEMENT WITH THE SFC RIDGE AXIS PUSHING THRU CENTRAL PA EARLY SUN MORNG. RECENT PERSISTENT PATTERN OF A MEAN WEST COAST TROF AND FLAT RIDGING OVER THE PLAINS AND ERN CONUS SHOULD CONTINUE FOR ANOTHER WEEK..AS ADDITIONAL ENERGY DROPS SWD OVER AN STRONG ERN PAC RIDGE..ESSENTIALLY RELOADING THE WEST COAST TROF. MEDIUM RANGE ENSEMBLE DATA INDICATES THIS MEAN PATTERN BEGINS TO SHOW SIGNS OF EWD PROGRESSION AS THE TROF/NEG HGT ANOMALIES MOVE INLAND OVR THE INTERMTN REGION WHILE AVG HGTS AND BROAD WSW FLOW ALOFT IS MAINTAINED DOWNSTREAM ACRS THE CENTRAL AND ERN CONUS. THAT BEING SAID..THERE IS STILL A DECENT AMT OF UNCERTAINTY IN THE SUN-TUE FCST. THIS IS PRIMARILY DUE TO LESS PREDICTABLE SHORTWAVE DETAILS ALOFT AND SIGNIFICANT 12Z MDL CHANGES IN THEIR HANDLING OF NRN STREAM TROF ENERGY OVR SRN CANADA...WHICH ULTIMATELY HAS SIG IMPLICATIONS ON PLAINS TO E-CENTRAL CONUS SFC LOW DEVELOPMENT AND EVENTUAL EVOLUTION EWD ACRS THE GRT LKS/NORTHEAST/MID-ATLC STATES. TO VARYING DEGREES..THE NAM/GFS AND UKMET/CANADIAN GLBL HAVE ALL TRENDED TOWARD GREATER SWWD ELONGATION OF THE TROF OVER SRN CANADA..WHICH COMBINED WITH LEADING WRN CONUS ENERGY EJECTING OUT OF THE ROCKIES INTO THE PLAINS...LEADS TO MID-UPPER MS VLY SFC DEVELOPMENT THAT IS FARTHER NWD THAN PREVIOUSLY ESTABLISHED MODEL/ENSEMBLE MEAN CONSENSUS. HPC PREFERENCE THRU F84 LEANS TWD A SLIGHTLY SWD ADJUSTED VERSION OF A GFS/NAM COMPROMISE AT THE SFC...WHICH IS NOT TOO FAR FROM WHAT THE UKMET/CANADIAN GLBL SHOW. THE ECMWF IS RATHER SUPPRESSED AND ON THE SRN/PROGRESSIVE SIDE OF THE ENVELOPE. BY F96 THE GFS/CMC IS SLIGHTLY FARTHER NWD THAN THE 12Z GEFS MEAN /WHICH LOOKS LIKE A SOLID INTERMEDIATE SOLN AT THIS POINT/..WITH A SFC LOW TRACK ACRS SOUTH-CENTRAL WI/MI TO THE ERN GRT LKS/SRN ONTARIO VCNTY. THIS NRN TRACK WOULD ALLOW PLENTY OF WARM AIR TO SURGE NEWD IN THE WARM SECTOR AND SUPPORT A FROZEN/FREEZING TO MOSTLY LIQUID PTYPE TRANSITION SUN NGT INTO MONDAY. THE ECMWF IS LESS BULLISH ON THE NWD WARM-AIR INTRUSION OWING TO A MORE SWD LOW TRACK/THERMAL RIBBON. THE GFS/CMC TRAILING FNTL ZONE WOULD THEN PUSH SEWD ACRS THE REGION LATER MONDAY ALLOWING COLDER AIR TO WORK IN BEHIND THE FROPA. TO FURTHER COMPLICATE MATTERS..THE GLOBAL MDLS AND ENSEMBLE MEANS DEVELOP A SECONDARY WAVE ALONG THE TIGHT BAROCLINIC ZONE FM THE OH/TN VLY EWD ACRS THE SRN MID-ATLC. THE GUIDANCE ALSO HANDLES THIS FEATURE QUITE DIFFERENTLY WITH THE GEFS AND CMC WEAKER AND MORE PROGRESSIVE..WHILE THE GFS/ECMWF ARE MUCH SLOWER. THIS SYS AND ITS GENERAL TRACK TO THE S OF PA WOULD FAVOR POTENTIAL SNOWS MON NITE IN FGEN/DEFORMATION REGION LOCATED ON THE NRN EDGE OF THE ASSOCD PCPN SHIELD. HIGH PRES FINALLY BUILDS INTO THE REGION LATER TUE AND PROVIDES SEASONABLY COLD/FAIR WX THRU MID-WEEK. MDL DATA SHOWS ANOTHER WAVE LIFTING NEWD ACRS THE MS VLY AND PERHAPS SPREADING ADDNL PCPN INTO THE AREA BY FRI. IN AN ATTEMPT TO MITIGATE COMPLEX DETAIL UNCERTAINTY..FINAL TEMP/POP ELEMENTS WERE DERIVED FROM AN BROAD BLEND OF AVAILABLE MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE. OVERALL FORECAST CONFIDENCE REMAINS BELOW AVERAGE. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... MVFR CONDITIONS HAVE SPREAD INTO THE WESTERN HALF OF PA AT 12Z IN STRONG SW FLOW AHEAD OF AN APPROACHING COLD FRONT. MVFR WILL PERSIST FOR SEVERAL HOURS AS A FRONT WILL TRAVERSE THE REGION TODAY...BRINGING JUST A CHANCE FOR SHOWERS IN THE WEST WHILE DOWNSLOPE FLOW KEEPS IT DRY IN THE EAST. CONDITIONS IMPROVE TO VFR BY 18Z. WIND SPEED SHEAR WILL BE PRESENT EARLY...THEN WINDS LIGHTEN A BIT LATE TODAY BEFORE STRENGTHENING AGAIN WITH A RETURN OF WIND SHEAR TONIGHT AND SATURDAY. OUTLOOK... SAT...WINDY. SUN...PM RAIN OR SNOW POSSIBLE. MON/MONDAY NIGHT...MAINLY MVFR CIGS...WITH A FEW PERIODS OF LIGHT MIXED PRECIP POSSIBLE. TUE...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...FITZGERALD SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/STEINBUGL AVIATION...RXR
Hazardous weather outlook, Feb 18, 5:38 AM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 538 AM EST FRI FEB 18 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-191045- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 538 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG...GUSTY NORTHWEST WINDS WILL BUFFET THE REGION ON SATURDAY. GUSTS BETWEEN 45 AND 55 MPH ARE POSSIBLE...WITH THE HIGHEST GUSTS LIKELY ACROSS THE LOWER SUSQUEHANNA VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:32 PM EST | Areal Flood Advisory | CTP | Clearfield | 15 hr |
Nearby
High Wind Watches in Pennsylvania, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.